# SDR DALA2023120710034

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP3273 DISC: CORROSION STRINGER 43L LOC. BTW FR 54 AND FR 55 IN AFT CARGO COMPARTMENT (SSI 534107) C/A: REPLACED STRINGER 43L LOC BTW FR 54 AND FR 55 IN AFT CARGO COMPARTMENT AS PER A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWGE53470342 RELEASE DATE 21 MAR 19 ISSUE AY. TOOK INITIAL MEASUREMENTS OF CORROSION ARE: L= 1.010 IN, W= 0.780 IN. TOOL USED DIGITAL CALIPER P/N: 500-196-30. S/N: A22348594, D /D: 13-JUL-24. RII INSPECTION COMPLETE. (LP: 0095585)
